×

zbMATH — the first resource for mathematics

Blow-up of solutions for a 1D transport equation with nonlocal velocity and supercritical dissipation. (English) Zbl 1138.35381
Summary: We study a 1D transport equation with nonlocal velocity and supercritical dissipation. We show that for a certain class of initial data the solution blows up in finite time.

MSC:
35Q35 PDEs in connection with fluid mechanics
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beale, J.T.; Kato, T.; Majda, A., Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. math. phys., 94, 1, 61-66, (1984) · Zbl 0573.76029
[2] Bertozzi, A.L.; Majda, A.J., Vorticity and the mathematical theory of incompressible fluid flow, (2002), Cambridge Univ. Press Cambridge, UK
[3] Chae, D.; Córdoba, A.; Córdoba, D.; Fontelos, M.A., Finite time singularities in a 1D model of the quasi-geostrophic equation, Adv. math., 194, 203-223, (2005) · Zbl 1128.76372
[4] Constantin, P.; Lax, P.; Majda, A., A simple one-dimensional model for the three-dimensional vorticity, Comm. pure appl. math., 38, 715-724, (1985) · Zbl 0615.76029
[5] Córdoba, A.; Córdoba, D.; Fontelos, M.A., Formation of singularities for a transport equation with nonlocal velocity, Ann. of math., 162, 3, 1375-1387, (2005) · Zbl 1101.35052
[6] De Gregorio, S., On a one-dimensional model for the three-dimensional vorticity equation, J. statist. phys., 59, 1251-1263, (1990) · Zbl 0712.76027
[7] De Gregorio, S., A partial differential equation arising in a 1D model for the 3D vorticity equation, Math. methods appl. sci., 19, 1233-1255, (1996) · Zbl 0860.35101
[8] H. Dong, Well-posedness for a transport equation with nonlocal velocity, preprint · Zbl 1170.35004
[9] Kiselev, A.; Nazarov, F.; Volberg, A., Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Invent. math., 167, 3, 445-453, (2007) · Zbl 1121.35115
[10] Sakajo, T., On global solutions for the Constantin-Lax-Majda equation with a generalized viscosity term, Nonlinearity, 16, 1319-1328, (2003) · Zbl 1140.76332
[11] Schochet, S., Explicit solutions of the viscous model vorticity equation, Comm. pure appl. math., 41, 531-537, (1986) · Zbl 0623.76012
[12] Yang, Y., Behavior of solutions of model equations for incompressible fluid flow, J. differential equations, 125, 133-153, (1996) · Zbl 0851.76012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.